zbMATH — the first resource for mathematics

On the solutions of linear differential equations with singular coefficients. (English) Zbl 0489.34006

34A30 Linear ordinary differential equations and systems
34E15 Singular perturbations for ordinary differential equations
Full Text: DOI
[1] Campbell, S.L, Linear systems of differential equations with singular coefficients, SIAM J. math. anal., 6, 1057-1066, (1977) · Zbl 0379.34009
[2] Campbell, S.L; Meyer, C.D; Rose, N.J, Applications of the Drazin inverse to linear systems of differential equations with singular constant coefficients, SIAM J. appl. math., 3, 411-425, (1976) · Zbl 0341.34001
[3] Campbell, S.L, Singular systems of differential equations, (1980), Pitman London · Zbl 0419.34007
[4] Verghese, G.C, Infinite frequency behaviour in generalized dynamical systems, () · Zbl 1364.93769
[5] Verghese, G; Van Dooren, P; Kailath, T, Properties of the system matrix of a generalized state-space system, Int. J. control, 30, 235-243, (1979) · Zbl 0418.93016
[6] Verghese, G; Levy, B; Kailath, T, A generalized state space for singular systems, IEEE trans. automat. control, 26, 811-831, (1981) · Zbl 0541.34040
[7] Doetsch, G, Introduction to the theory and application of the Laplace transformation, (1974), Springer-Verlag Berlin/New York · Zbl 0278.44001
[8] Luenberger, D.G, Dynamic equations in descriptor form, IEEE trans. automat. control, 22, 312-321, (1977) · Zbl 0354.93007
[9] Luenberger, D.G; Arbel, A, Singular dynamic Leontief systems, Econometrica, 991-995, (1977) · Zbl 0368.90029
[10] Rosenbrock, H.H, Structural properties of linear dynamic systems, Int. J. control, 20, 191-202, (1974) · Zbl 0285.93019
[11] Yip, E.L; Sincovec, R.F, Solvability, controllability, and observability of continuous descriptor systems, IEEE trans. automat. control, 26, 702-707, (1981) · Zbl 0482.93013
[12] Gantmacher, F.R, The theory of matrices, (1964), Chelsea New York · Zbl 0085.01001
[13] O’Malley, R.E, Introduction to singular perturbations, (1974), Academic Press New York · Zbl 0287.34062
[14] Gelfand, J.M; Shilov, G.E, Generalized functions, (1964), Academic Press New York
[15] Cristescu, R; Marinescu, G, Applications of the theory of distributions, (1973), Wiley New York
[16] {\scB. A. Francis}, Convergence in the boundary layer for singularly perturbed equations, Automatica, in press. · Zbl 0468.49003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.